English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quelques calculs de la cohomologie de GL\\sub{N}(Z) et de la K-théorie de Z

MPS-Authors
/persons/resource/persons235289

Gangl,  Herbert
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Elbaz-Vincent, P., Gangl, H., & Soulé, C. (2002). Quelques calculs de la cohomologie de GL\\sub{N}(Z) et de la K-théorie de Z. Comptes Rendus DE l'Académie des Sciences DE Paris, I. Mathématique, 335(4), 321-324.


Cite as: http://hdl.handle.net/21.11116/0000-0004-32A8-6
Abstract
There is no abstract available